# SDR N6WA2024120806

- Difficulty date: December 5, 2024
- Submitted: December 8, 2024
- Operation: Air carrier
- Aircraft: N508GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10045
- Aircraft time: 47,944 hours, 38,205 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: No Discrepancy
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MODERATE TO SVERE BUFFETING ABOVE FLT LEVEL 30000 AT MACH .73. PERFORMED INSPECTION INSP1 IAW CRJ 550 AMM 05-51-03, NO ADVERSE FINDINGS. DFDR REMOVED AND SHIPPED TO STL HANGER FOR DOWNLOAD AND ANALSIS. NO EXCEEDENCES RECORDED.
